# SDR QXEA0000084

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SERVICE EMERGENCY DOOR BOTTOM/AFT EXTERIOR CORNER CHAFES AGAINST DOOR APERATURE.  REPAIRED IAW FOKKER SRM 52-01-01, PAGE 6, PARAGRAPH H.
